0
RESEARCH PAPERS

Wave Motions in a Fluid Saturated Porous Medium

[+] Author and Article Information
L. Hsieh

C.A.F. Technical School, Kongsan, Taiwan, Republic of China

C. H. Yew

Department of Aerospace Engineering and Engineering Mechanics, The University of Texas, Austin, Texas

J. Appl. Mech 40(4), 873-878 (Dec 01, 1973) (6 pages) doi:10.1115/1.3423180 History: Received June 01, 1972; Revised February 01, 1973; Online July 12, 2010

Abstract

Wave motion in a fluid saturated porous medium is studied analytically in this paper. By assuming that the porous medium is homogeneous, isotropic, elastic, and permeable and by treating the interporous fluid as an incompressible fluid, linearized governing equations for wave motion in a fluid saturated porous medium were derived using the concept of superimposed continua, and the modified Lubinski’s stress-strain relationship. Frequency equations for dilatational and rotational waves were obtained. Numerical solutions of the frequency equation are presented and discussed.

Copyright © 1973 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In